Should I stop Rogaine?

Discussion in 'Rogaine (Minoxidil)' started by mdm2208, Mar 18, 2013.

  1. mdm2208

    mdm2208 New Member

    So, I've been using Rogaine for almost 2 years now. My hair loss has continued to get worse and I'm just not sure it's actually working. I use 5% foam twice a day and I can say confidently that my hair has continued to get worse over the years. Also, the texture of my hair is horrible. Does anyone have any experience going off Rogaine? Was the shedding just too terrible to bear? Please help, I'm scared to go off and don't know what to do!
  2. WickedVegasInk

    WickedVegasInk New Member

    It sounds like Rogaine may actually be making it worse, instead of better, or maybe it just isn't a product that works for you. (Not every product is right or works for everyone.) Usually Rogaine starts working in 4 to 9 months max...after 2 years I would try something different.


    I would talk to your doctor and see what they recommend.
  3. Caitlyn

    Caitlyn New Member

    Im on my 5th month now still shedding a lot I think in response to the minoxidil. I was hoping by now it would be slowing at least. I know it was a long time ago to remember but did you have a similar experience when starting?